Algebraic covers : field of moduli versus field of definition
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, p. 303-338
@article{ASENS_1997_4_30_3_303_0,
     author = {D\`ebes, Pierre and Douai, Jean-Claude},
     title = {Algebraic covers : field of moduli versus field of definition},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {3},
     year = {1997},
     pages = {303-338},
     doi = {10.1016/s0012-9593(97)89922-3},
     zbl = {0906.12001},
     mrnumber = {98k:11081},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_3_303_0}
}
Dèbes, Pierre; Douai, Jean-Claude. Algebraic covers : field of moduli versus field of definition. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 303-338. doi : 10.1016/s0012-9593(97)89922-3. http://www.numdam.org/item/ASENS_1997_4_30_3_303_0/

[ArTa] E. Artin and J. Tate, Class field theory, W. A. Benjamin, 1967. | Zbl 0176.33504

[Be] G. V. Belyi, On Galois extensions of a maximal cyclotomic field, (Math. USSR Izvestija, Vol. 14, 12 1980, pp. 247-256). | Zbl 0429.12004

[CoHa] K. Coombes and D. Harbater, Hurwitz families and arithmetic Galois groups, (Duke Math. J., 52 1985, pp. 821-839). | MR 87g:14012 | Zbl 0601.14023

[CouGr] J-M. Couveignes and L. Granboulan, Dessins from a geometric point of view, in The Grothendieck theory of Dessins d'Enfants, (Leila Schneps ed., Camb. U. Press, 1995, pp. 79-113). | MR 96b:14015 | Zbl 0835.14010

[Db1] P. Dèbes, Groupes de Galois sur K(T), (Séminaire de Théorie des Nombres, Bordeaux, 2, 1990, pp. 229-243). | Numdam | MR 91m:12004 | Zbl 0729.12010

[Db2] P. Dèbes, Covers of ℙ1 over the p-adics, “Recent developments in the Inverse Galois Problem”, (Contemporary Math., Vol. 186, 1995, pp. 217-238). | MR 96g:12005 | Zbl 0856.12004

[DbDo1] P. Dèbes and J-C. Douai, Local-global principle for algebraic covers, Israel J. Math., to appear, 1997. | Zbl 0915.12003

[DbDo2] P. Dèbes and J-C. Douai, Gerbes and covers, preprint, 1997.

[DbEm] P. Dèbes and M. Emsalem, On field of moduli of curves, preprint, 1996.

[Dew] E. Dew, Fields of moduli of arithmetic covers, Thesis, 1991.

[Fr] M. Fried, Fields of definition of function fields and Hurwitz families, Groups as Galois groups, (Comm. in Alg., 1, 1977, pp. 17-82). | MR 56 #12006 | Zbl 0478.12006

[Gi] J. Giraud, Cohomologie non abélienne, (Grundlehren Math. Wiss. 179, Springer-Verlag, 1971). | MR 49 #8992 | Zbl 0226.14011

[Mi] J. S. Milne, Etale Cohomology, Princeton University Press, 1980. | MR 81j:14002 | Zbl 0433.14012

[SGA1] A. Grothendieck et al., Revêtements étales et groupe fondamental, (Séminaire de Géométrie algébrique 1960/1961, Lecture Notes in Math., 224, 1971). | Zbl 0234.14002

[Se] J.-P. Serre, Cohomologie galoisienne, (LNM 5, Springer-Verlag, 4e Edition 1973). | MR 53 #8030 | Zbl 0259.12011

[We] A. Weil, The field of definition of a variety, Oeuvres complètes (Collected papers) II, Springer-Verlag, pp. 291-306.